MathSciNet Relay Station
MathSciNet bibliographic data
MR2472042 81Q20 (35B25 35J10 35Q40 47G30)
Swart, Torben; Rousse, Vidian A mathematical justification for the Herman-Kluk propagator. Comm. Math. Phys. 286 (2009), no. 2, 725–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement